CSN Login
Members Online: 14

Any advice would be greatly appretiated

Lucy555
Posts: 2
Joined: Jul 2005

Hello,
I recently came across this website when searching for information for my father. My father has renal cancer and had his kidney removed back in 1998....since then his tumors came back in his kidney cavity and have been very small. he has been treated with research drugs, but at this point another surgery is an option because he has 3 small tumors one of which is on the liver. Does anyone know of a similar situation? He will be going for some consultations with Liver specialists to see if they can get it all out....at this point its scary...any advice would be appretiated.
- Lucy

AuthorUnknown
Posts: 1564
Joined: May 2006

Is there a possibility your dad has been exposed to 2-butoxyethanol & similar chemicals? It causes things like Chronic Fatigue Syndrome (or CFIDS) and I suspect it for 'gulf war syndrome' and the real harm to the Vietnam vet, more than dioxin.

Anyway, this chemical is very common place and has been so since before WWII. You can have effects if your parent is strongly exposed, as it is a teratogen chemical: 2-butoxyethanol or ethylene glycol monobutyl ether - EGBE

Does your dad have fatigue that rest doesn't help? Yet blood info says he shouldn't be tired?

Ask doctors to consider this fatigue: www.valdezlink.com/gwv/why_fatigue.htm and to check more things in the blood to find it. www.valdezlink.com/pages/thebasics.htm

I suspect that this is an autoimmune thing going on with the tumors here there 'n everywhere and that glyconutrients offer the best hope for help. If so, the tumors will stop and the body can heal itself, if the immune system stops attacking you.

Read some info on it here: http://www.valdezlink.com/pages/notyourfault.htm#which Some doctors were explaining and discussing it ... and I made web pages of the e-mails. I suspect 2-butoxyethanol harm for many autoimmune issues, but the fatigue they are looking for in CFS (if caused by 2-butoxyethanol) is autoimmune hemolytic anemia. This would be foundational. It should be there to start with & always.

It would also be a good idea for anyone to avoid exposure to this chemical: most especially don't get vapors in one's eyes. And notice when you have diarrhea for no reason. That's how my body complains about exposure to this chemical. AND I think things like type 2 diabetes and brain tumors and leukemia can be late appearing 'birth defects' of it www.valdezlink.com/solvent_studies.htm#who

AuthorUnknown
Posts: 1564
Joined: May 2006

PS

This chemical targets the kidneys and liver directly and it targets the central nervous system. Does you mom notice that he has become pretty grouchy and depressed ... maybe trouble sleeping and difficutly concentrating, too?

www.valdezlink.com/acute.htm

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network